# SDR CALA0001423

- Difficulty date: September 21, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT FS 1076 - 1086, RBL 58.  THE FASTENERS AND FRAME FITTINGS WERE REMOVED FROM AROUND THE CORRODED AREA AND THE CORRODED AREA WAS CUT OUT.  A REPAIR WEB AND FRAME FITTING WERE INSTALLED IAW SRM 51-30-2, 53-14-3, 51-10-3, AND 53-01, FIGURE 4.
